# SDR FDEA2018090512328

- Difficulty date: August 31, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740508
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC CORROSIONS ON SEAT TRACK FLANGE AT RT STA 1830, X=-107. SEAT TRACK CORROSION REMOVED 0.048" REMAIN 0.032", REMAIN 0.032", MATERIAL THK 0.080" AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A ALLOWABLE DAMAGE 1 AND EXCEEDED LIMIT. SEAT TRACK REPAIRED AS PER SRM 53-00-52-2R FIG 201 REPAR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
